Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 6, 2021, 4:44 AM EDT for Glades County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 4:44 AM EDT (08:44 UTC)
- Expired
- Jul 6, 2021, 5:30 AM EDT
- In force
- 46 min
- Issued by
- NWS Miami, FL
County Glades County, FL
The radar
The Melbourne radar (KMLB), 141 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
155
WWUS82 KMFL 060844
SPSMFL
Special Weather Statement
National Weather Service Miami FL
444 AM EDT Tue Jul 6 2021
FLZ063-066-067-060930-
Hendry FL-Inland Palm Beach County FL-Glades FL-
444 AM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...WEST
CENTRAL PALM BEACH AND SOUTHEASTERN GLADES COUNTIES UNTIL 530 AM
EDT...
* At 444 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Clewiston, moving northwest at
20 mph.
* Wind gusts up to 50 mph and funnel clouds possible with this storm.
* Locations impacted include...
Clewiston, Moore Haven, Lakeport, Lake Harbor, Harlem and Lake
Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2696 8096 2695 8100 2689 8100 2688 8091
2668 8076 2660 8094 2692 8128 2705 8102
TIME...MOT...LOC 0844Z 143DEG 17KT 2675 8096
$$
CWCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:28 AM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 6, 3:28 AM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Miami FL
328 AM EDT Tue Jul 6 2021
...Tropical Storm Elsa to Impact Portions of South Florida..
...Flood Watch in Effect for Collier County...
.SHORT TERM (Today Through Wednesday)...
Tropical Storm Elsa continues to be the primary focus for today
across South Florida. The convergent, cyclonic nature of the storm
will allow for semi-organized rainbands and squalls to develop along
and ahead of the periphery of the storm. The westerly wind shear
impinging on the system is allowing for dense cloud cover and
embedded deep convective towers to become realized within the
eastern portion of the system.
Here is a summary of anticipated impacts in association with
Tropical Storm Elsa:
*Flooding - Deep tropospheric moisture and associated narrow CAPE
profiles will support efficient tropical warm rainfall processes,
allowing for intense rainfall rates. Localized and isolated flash
flooding may be possible for portions of the east coast metro,
primarily if repeated bouts of rainbands/squalls propagate over
the same location. The greatest risk for flash flooding will be
over coastal/metro portions of southwest Florida due to the
proximity to the storm's inner core and hence a Flood Watch is
in effect for Collier County. Current Weather Prediction Center
forecast guidance yields rainfall totals of 2-3 in through early
Wednesday for coastal/metro portions of southwest Florida.
Locally higher amounts may be possible.
*Storm Surge - Around 2 feet above ground level will be possible
for portions of coastal Mainland Monroe and Collier Counties.
Minor coastal flooding may be possible over coastal portions of
Miami- Dade County.
*Wind - Sustained tropical storm force winds are expected over the
Gulf waters and possible over coastal portions of southwest Florida.
Strong to damaging wind gusts are also possible across all of South
Florida in association with rainbands/squalls emanating from the
storm's inner core.
*Tornadoes - The enhanced low-level wind shear will allow for
lengthened hodographs and associated increases in effective storm
relative helicities. This may support rotating updrafts, capable of
producing tornadoes over land and tornadic waterspouts over the
local waters. The Storm Prediction Center has issued a slight risk
for severe weather over most of South Florida, with the exception of
far southeast Florida where a marginal risk is in effect.
The brunt of impacts is anticipated primarily over southwest
Florida, as Elsa drifts north/northwest into the eastern Gulf of
Mexico. These aforementioned impacts will ensue early this morning
and likely linger through early Wednesday morning. For eastern metro
portions of South Florida, impacts will be generally limited to
localized/urban flooding, while a few severe wind gusts/tornadoes
may be possible as well.
Tropical Storm Elsa is forecast to continues it's northward track,
and should clear the area by mid-morning Wednesday. Southerly low-
level winds in the wake of Elsa should allow for sea-breeze
development with a gradual inland propagation, allowing convection
to become focused primarily over the interior. Impacts will be
limited to locally gusty winds and perhaps localized flooding should
storms develop over recently soaked regions.
.LONG TERM (Wednesday Night through Monday)...
As Elsa moves through Georgia and South Carolina Wednesday night
through Thursday deep-layer ridging will build back in across the
western Atlantic, south Florida and the eastern Gulf. The ridge
position places south Florida under an easterly flow regime which
favors morning convection along the east coast moving inland, with
more robust convection later in the day along the southwest coast.
Highs will generally be in the low 90s, with heat indices nearing
100 degrees each day.
&&
.AVIATION(06Z TAFS)...
Several bands of convection associated with Elsa continue to
develop and are moving into southern Florida overnight. While not
expecting continued convection at the terminals tonight, have
opted to include the mention of VCTS to account for the continued
threat. In addition to the threat of convection, some scattered
MVFR ceilings will also be possible. More widespread rainfall,
especially for KAPF is expected tomorrow as the center of Elsa
passes to the west of southern Florida.
&&
.MARINE...
Conditions are deteriorating across the South Florida waters as
outer rainbands and squalls move into the local waters in
associated with Tropical Storm Elsa. Conditions will become
especially dangerous over the Gulf waters due to rough seas and
swell associated with the storm's inner core.
&&
.BEACHES...
Minor beach erosion, coastal flooding, and rip currents
will be possible for the Gulf coast in association with Tropical
Storm Elsa. The strong onshore component of winds along the east
coast will also present a high risk for rip currents for all
Atlantic beaches.
&&
.HYDROLOGY... Tropical Storm Elsa will bring periods of heavy
rainfall to the region through early Wednesday. Storm total amounts
of 2 to 3 inches are expected along coastal portions of southwest
Florida, while 1 to 2 inches are expected elsewhere. Locally higher
accumulations may be possible. The greatest heavy rainfall potential
will be over the Gulf coast region now through early Wednesday and
hence, a Flood Watch is in effect for Collier County.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 87 79 90 79 / 70 30 40 20
West Kendall 87 79 91 77 / 70 30 40 20
Opa-Locka 87 79 90 77 / 70 30 50 20
Homestead 86 78 89 77 / 70 30 40 20
Fort Lauderdale 87 79 89 78 / 70 30 40 20
N Ft Lauderdale 86 79 89 78 / 70 30 50 20
Pembroke Pines 85 77 89 76 / 70 30 50 20
West Palm Beach 87 78 90 76 / 60 40 50 30
Boca Raton 87 79 90 78 / 60 30 50 20
Naples 85 77 89 77 / 90 70 60 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ069-070.
Tropical Storm Warning for FLZ069-075.
Coastal Flood Advisory from 2 PM this afternoon to 2 PM EDT
Wednesday for FLZ069-075.
High Rip Current Risk from 8 AM EDT this morning through late
tonight for FLZ168.
High Rip Current Risk through Wednesday evening for FLZ172-173.
AM...Small Craft Advisory until 2 PM EDT this afternoon for AMZ630-
651-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
Today through Wednesday and Marine/Beaches/Hydrology...Bhatti
Wednesday Night through Monday...Harrigan
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jul 5, 11:30 AM EDT, 17 hours 14 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1130 AM EDT Mon Jul 5 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1130 AM EDT Mon Jul 5 2021 ...Tropical Storm Elsa To Impact The Region with Multiple Hazards... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Tropical Storm Elsa will impact the region. Gusty winds, heavy rains, coastal flooding and a few tornadoes are possible, especially overnight tonight. Hazardous marine and beach conditions are expected with a high rip current risk. Please reference the Hurricane Local Statement from NWS Miami for additional detailed information. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Impact from Elsa will likely continue through mid-week. Residents and visitors are urged to monitor updates to the forecast for Elsa, and ensure that Hurricane preparedness plans are in place. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however, individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 5, 11:20 PM EDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Miami FL
1120 PM EDT Mon Jul 5 2021
FLZ073-173-174-060400-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1120 PM EDT Mon Jul 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL
MIDNIGHT EDT...
* At 1120 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Jewfish Creek Bridge, moving
northwest at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, Homestead
General Airport, The Redland, Florida City, Homestead Base,
Naranja, Princeton, Richmond West, Country Walk, Royal Palm Ranger,
Leisure City, Goulds, The Hammocks, Homestead Bayfront Park, Cutler
Bay, Everglades National Park, Inlikita and South Miami Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2553 8080 2568 8043 2530 8022 2535 8027
2529 8033 2529 8039 2530 8039 2524 8042
2524 8046 2520 8050 2521 8057 2522 8056
2523 8052 2524 8054 2523 8054 2524 8055
2524 8057 2518 8064
TIME...MOT...LOC 0320Z 155DEG 27KT 2524 8042
CWCSpecial weather statement, Jul 5, 11:56 PM EDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Miami FL
1156 PM EDT Mon Jul 5 2021
FLZ073-074-173-174-060445-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1156 PM EDT Mon Jul 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
1245 AM EDT...
* At 1156 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Turkey Point, moving northwest
at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Homestead, Homestead Miami Speedway, Black Point, Homestead General
Airport, The Redland, Turkey Point, Kendall, Florida City,
Homestead Base, Naranja, Richmond West, Richmond Heights, Country
Walk, Leisure City, Cutler Bay, Zoo Miami, Goulds, West Perrine,
Princeton and Homestead Bayfront Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2554 8079 2568 8035 2536 8020 2533 8026
2535 8026 2535 8027 2534 8028 2533 8027
2528 8033 2530 8039 2528 8041 2528 8040
2526 8040 2527 8041 2526 8043 2525 8043
TIME...MOT...LOC 0356Z 144DEG 29KT 2538 8035
CWCSpecial weather statement, Jul 6, 1:15 AM EDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Miami FL
115 AM EDT Tue Jul 6 2021
FLZ072-074-172-173-060600-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
115 AM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 200 AM EDT...
* At 115 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Miami Beach, moving northwest
at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Miami, Pembroke Pines, Hollywood, Miramar, Miami Beach, Surfside,
Hallandale, Miami Gardens, Virginia Key, North Miami, North Miami
Beach, Aventura, Dania Beach, Sunny Isles Beach, Opa-Locka, West
Park, Miami Shores, North Bay Village, El Portal and Westview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2591 8002 2590 8004 2582 8004 2570 8007
2568 8014 2598 8031 2605 8009
TIME...MOT...LOC 0515Z 153DEG 31KT 2583 8010
CWCSpecial weather statement, Jul 6, 2:33 AM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Miami FL
233 AM EDT Tue Jul 6 2021
FLZ072>074-173-060715-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
233 AM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
315 AM EDT...
* At 233 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Key Biscayne, moving northwest
at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Key Biscayne,
South Miami, Miami Gardens, Virginia Key, Kendall, North Miami,
Doral, North Miami Beach, Miami Lakes, Hialeah Gardens, Pinecrest,
Opa-Locka, West Park, Miami Springs and Sweetwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2564 8008 2555 8022 2591 8047 2600 8020
2569 8007
TIME...MOT...LOC 0633Z 147DEG 28KT 2570 8020
CWCSpecial weather statement, Jul 6, 3:51 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Miami FL
351 AM EDT Tue Jul 6 2021
FLZ063-066-067-060830-
Hendry FL-Inland Palm Beach County FL-Glades FL-
351 AM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...WEST
CENTRAL PALM BEACH AND SOUTH CENTRAL GLADES COUNTIES UNTIL 430 AM
EDT...
* At 351 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles north of Rotenberger
Wildlife Refuge, or 11 miles south of Lake Harbor, moving northwest
at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Clewiston, Labelle, Moore Haven, Montura, Lake Harbor, Port La
Belle, Devils Garden, Ortona, Harlem and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2650 8069 2640 8089 2677 8145 2694 8117
2673 8082
TIME...MOT...LOC 0751Z 144DEG 25KT 2653 8086
CWCSpecial weather statement, Jul 6, 4:44 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
444 AM EDT Tue Jul 6 2021
FLZ063-066-067-060930-
Hendry FL-Inland Palm Beach County FL-Glades FL-
444 AM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...WEST
CENTRAL PALM BEACH AND SOUTHEASTERN GLADES COUNTIES UNTIL 530 AM
EDT...
* At 444 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Clewiston, moving northwest at
20 mph.
* Wind gusts up to 50 mph and funnel clouds possible with this storm.
* Locations impacted include...
Clewiston, Moore Haven, Lakeport, Lake Harbor, Harlem and Lake
Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2696 8096 2695 8100 2689 8100 2688 8091
2668 8076 2660 8094 2692 8128 2705 8102
TIME...MOT...LOC 0844Z 143DEG 17KT 2675 8096
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 5, 9:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Jul 5, 10:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 5, 11:20 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Jul 5, 11:36 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 5, 11:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Jul 6, 12:52 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 6, 1:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 6, 1:41 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 6, 2:33 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jul 6, 2:34 AM EDT | Special Marine Warning | MFL | 26 min | |
| Jul 6, 3:51 AM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Jul 6, 4:19 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 26 min |
| Jul 6, 4:36 AM EDT | Special Marine Warning | MFL | 54 min | |
| Jul 6, 5:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Jul 6, 5:32 AM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Jul 6, 5:37 AM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jul 6, 5:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 6, 6:09 AM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 6, 6:15 AM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jul 6, 6:51 AM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Jul 6, 7:20 AM EDT | Special Marine Warning | MFL | 40 min | |
| Jul 6, 7:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 6, 8:41 AM EDT | Special Marine Warning | MFL | 28 min | |
| Jul 6, 9:23 AM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 6, 9:25 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Jul 6, 10:40 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Jul 6, 12:24 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 6, 12:41 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jul 6, 1:03 PM EDT | Special Weather Statement | MFL | Hendry | 27 min |
| Jul 6, 1:05 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 6, 1:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jul 6, 1:11 PM EDT | Tornado Warning | MFL | Collier, Hendry | 34 min |
| Jul 6, 1:16 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Jul 6, 1:23 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jul 6, 1:23 PM EDT | Tornado Warning | MFL | Glades, Hendry | 37 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Jul 6, 1:39 PM EDT | Areal Flood Advisory | MFL | Collier | 96 min |
| Jul 6, 1:44 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Jul 6, 1:49 PM EDT | Special Weather Statement | MFL | Glades | 26 min |
| Jul 6, 1:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jul 6, 1:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 6, 2:08 PM EDT | Special Weather Statement | MFL | Broward | 97 min |
| Jul 6, 2:16 PM EDT | Small Craft Advisory | MFL | 25 hr | |
| Jul 6, 2:33 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 6, 2:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jul 6, 2:53 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Jul 6, 2:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 6, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Jul 6, 3:11 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 6, 3:16 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jul 6, 3:29 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| Jul 6, 6:35 PM EDT | Special Weather Statement | MFL | Collier | 40 min |
| Jul 6, 7:21 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 6, 7:59 PM EDT | Special Marine Warning | MFL | 61 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.